# SDR DALA2015050403039

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 41,044 hours, 27,885 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND SHEAR TIE DAMAGED AT BS 148.55 ABOVE LONGERON 20. INSTALLED REPAIR IAW SRM 53-00-06 AND SRM 53-00-00.
